# SDR REXA2015032900351

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 31,019 hours, 28,521 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK 6CD FELL FROM CEILING.  PERFORMED INSPECTION OF PAX OXYGEN SYS & MASKS O2 GEN AT SEATS 6CD IAW AMM 05-51-35.  REPACKED O2 MASKS AT SEATS 6CD IAW AMM 35-21-09.  OPERATIONAL TEST OF PAX OXYGEN SYS DEPLOYMENT REQUIRES IAW AMM 35-20-00-710-802 & REF LOG PAGE 3175884 2 FOR CORRECTIVE ACTION.
